# SDR DALA2025042403240

- Difficulty date: April 20, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 15,906 hours, 7,378 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulted
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: O

## Discrepancy

FA REPORTED BURNING SMELL IN RIGHT AFT LAV, SMOKE DETECTOR BEEPED TWICE FA CALL LIGHT WENT ON THEN OUT AND SMELL DISSIPATED CONFERRED WITH MAINT CONTROL FOLLOWED QRH DETERMINED SAFE TO CONTINUE. DE-BRIEFED FLT CREW & ENSURED SMOKE & FUMES QUESTIONNAIRE WAS COMPLETED. C/W LAV LIGHTS OPS TEST REF A220 AMP 33-25 CHECKS OK. C/W LAV SMOKE DET. TESTS FOR "C" AND "D". FOUND TEST ON LAV "D" MALFUNCTIONING CAUSING LIGHTING ISSUES IN LAV "C". R/R LAV "D" DETECTOR. REF A220 AMP 26-12 ALL LAV DET. OPS TEST OK. C /W ALL NO GO ODI PREVENTION STEPS FOR ATA 2172. MCC NOTIFIED, ALL REQUIRED AMDS W.C. C/W. (LP# 6345616)
